, Volume 25, Issue 1, pp 1-27
Date: 01 Jul 2006

Green Function Estimates and Harnack Inequality for Subordinate Brownian Motions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let X be a Lévy process in \(\mathbb{R}^{d} \) , \(d \geqslant 3\) , obtained by subordinating Brownian motion with a subordinator with a positive drift. Such a process has the same law as the sum of an independent Brownian motion and a Lévy process with no continuous component. We study the asymptotic behavior of the Green function of X near zero. Under the assumption that the Laplace exponent of the subordinator is a complete Bernstein function we also describe the asymptotic behavior of the Green function at infinity. With an additional assumption on the Lévy measure of the subordinator we prove that the Harnack inequality is valid for the nonnegative harmonic functions of X.